# SDR 98ZZZX4123

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N992CP
- Make and model: Cessna 172R
- Aircraft serial: 17280284
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 05540112PTT
- Condition: Cracked
- Location: Exhaust
- Part time: 207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE AIRCRAFT'S FIRST ANNUAL INSPECTION, THE MUFFLER END FLANGE (ONE OF THEM) WAS FOUND TO HAVE A CRACK ALONG THE WELD EMANATING ABOUT ONE-THIRD OF THE CIRCUMFERENCE OF THE FLANGE.  THE MUFFLER WAS REPLACED WITH A NEW UNIT.  PART ONLY HAD 207 HOURS ON IT.
